# SDR FDEA201003291044

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6517294U14
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AND OTBD RIBS ARE CRACKED WHERE NR 3 LE SLAT ACTUATOR MOUNTS TO SLAT.  REMOVED ACCESS PANEL FOR ACCESS IAW 727 SRM 51-30-2.  REMOVED INBD AND OTBD RIBS IAW SRM 51-10-1.  LOCATED AND DRILLED NEW INBD RIB SUPPORT PN NR 65-17294U14 PO NR 20013120 AND NEW OTBD RIB SUPPORT PN NR 651729U13 PO NR 20013164 IAW B727 SRM 51-30-5.  TREATED AND PRIMED RIBS IAW B727 SRM 51-10-2.  INSTALLED NEW INBD AND OTBD RIBS AT NR 3 SLAT L/E ACTUATOR ATTACH POINT IAW SRM 51-30-2.  INSTALLED ACCESS PANEL IAW B727 SRM 51-30-2.
